EconPapers    
Economics at your fingertips  
 

A SEMI-NONPARAMETRIC ESTIMATOR FOR COUNTS WITH AN ENDOGENOUS DUMMY. VARIABLE

Andres Romeu () and ?gel M. Vera-Hern?dez
Authors registered in the RePEc Author Service: Marcos Vera-Hernandez ()

UFAE and IAE Working Papers from Unitat de Fonaments de l'Anàlisi Econòmica (UAB) and Institut d'Anàlisi Econòmica (CSIC)

New Economics Papers: this item is included in nep-ecm
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://pareto.uab.es/wp/2000/45200.pdf (application/pdf)

Related works:
Working Paper: A SEMI-NONPARAMETRIC ESTIMATOR FOR COUNTS WITH AN ENDOGENOUS DUMMY VARIABLE (2000)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:aub:autbar:452.00

Access Statistics for this paper

More papers in UFAE and IAE Working Papers from Unitat de Fonaments de l'Anàlisi Econòmica (UAB) and Institut d'Anàlisi Econòmica (CSIC) Contact information at EDIRC.
Bibliographic data for series maintained by Xavier Vila ().

 
Page updated 2019-10-14
Handle: RePEc:aub:autbar:452.00